# SDR P5CA2021093000370

- Difficulty date: October 9, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 42,583 hours, 6,819 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Channel
- Part number: 65B0382212
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMP - RH HORI STAB TIP FAIRING T/E SUPPORT CHANNEL 2 PLACES CRK( REPLACE THE CRACKED CHANNEL IAW  RI 55-10-14999.  )
